Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Harnack's inequality for viscosity solutions to degenerate elliptic equations in two variables


Author: G. Gripenberg
Journal: Proc. Amer. Math. Soc. 137 (2009), 3703-3708
MSC (2000): Primary 35J60
Published electronically: June 25, 2009
MathSciNet review: 2529877
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A Harnack inequality is established for viscosity solutions to the elliptic equation $ F(\mathbf {x},u,Du,D^2u)=0$ in two variables.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35J60

Retrieve articles in all journals with MSC (2000): 35J60


Additional Information

G. Gripenberg
Affiliation: Department of Mathematics and Systems Analysis, Helsinki University of Technology, P.O. Box 1100, FIN-02015 TKK, Finland
Email: gustaf.gripenberg@tkk.fi

DOI: http://dx.doi.org/10.1090/S0002-9939-09-10030-8
PII: S 0002-9939(09)10030-8
Keywords: Harnack's inequality, viscosity solution
Received by editor(s): August 21, 2008
Published electronically: June 25, 2009
Communicated by: Matthew J. Gursky
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.